# SDR CA990818015

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Valve
- Condition: Sticking
- Location: Oil System
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE LOOSING OIL OUT BREATHER.  RESULT WAS P3- P2.5 PRESSURE SWITCH STICKY IN P3 POSITION.  VALVE DISASSEMBLED AND CLEANED.
